# SDR ASAA2025120862212

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 41,187 hours, 71,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL1330LH00
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DMI# 406046 EMERGENCY ESCAPE FLOOR PATH STRIP MISSING 6" AT ROW 17AB ( PHOTOLUMINESCENT MARKING SYSTEM ). GROUNDED - YES. INSTALLED EMERGENCY PATH GLOWSTRIP AT 17AB. OPS CHECK GOOD. SECURITY CHECK GOOD. PLACARD REMOVED. MIC SHEET UPDATED.
